# SDR CALA2022110403041

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777*
- Aircraft serial: 62643
- Aircraft time: 24,143 hours, 2,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 426180
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR R5 EMER LIGHT BATTERY PACK M33409 TEST FAIL. TRANSFER REF. NON-ROUTINE HX NRC WO.1156371 AND ORIGINATED BY EMP V898181. DR R5 EMER LIGHT BATTERY PACK M33409 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 AND ATTACH FORM 44-0008 ITEM 1 TO 2 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958. IDT INSPECTED OKAY BY HX136003. ADD EMP:V897810
